Generic placeholder image

International Journal of Sensors, Wireless Communications and Control


ISSN (Print): 2210-3279
ISSN (Online): 2210-3287

Robust H∞ Delay Mode-Dependent PI Power Control of CDMA Mobile Communication Systems#

Author(s): Aisha Arynova, Faiz Rasool, Dan Huang and Sing Kiong Nguang

Volume 2, Issue 2, 2012

Page: [90 - 99] Pages: 10

DOI: 10.2174/2210327911202020090

Price: $65


In general, power control schemes are sensitive to the variation of round trip delay in the communication networks. Hence, this paper examines the problem of designing a robust mode dependent H∞ Proportional-Integral (PI) power control scheme for Code Division Multiple Access (CDMA) mobile communication systems. A finite state Markov process is used to model the random round-trip delay between a mobile unit and a base station. Based on Lyapunov- Krasovskii functional, a novel methodology for designing a robust H∞ mode delay dependent PI power controller is given in terms of bilinear matrix inequalities (BMIs). Furthermore, an iterative algorithm is used to convert the BMIs into quasi-convex optimization problem which can be solved easily by the LMI Matlab Toolbox. In terms of the standard deviation of the power tracking error and the outage probability, the performance of the proposed control design is compared with an existing power control scheme.

Keywords: H∞ infinity control, CDMA, network-induced delay.

« Previous

Rights & Permissions Print Export Cite as
© 2023 Bentham Science Publishers | Privacy Policy